# SDR SWAA2019020529218

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 36,016 hours, 25,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 2D20171
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTH GIRT BAR FLOOR FITTINGS LOOSE.  SECURED FITTINGS FASTENERS IAW AMM.
